Carol, I just finished my first round of BCG treatments. The first one was a piece of cake, the second and third set me on fire, pain, blood in urine for days. I burned so bad I put a cup of ice in my panties while I was riding for two hours home. I was freaking out about taking another treatment. Pat and Mike helped me a lot in talking me through what to do and what not to do. My uro doc reduced the doseage for my fouth treatment and I had no burning, pain or blood, I had the fifth and sixth treatment at full strength and have had not any problems. I have never had fever or chills, but always feel like truck hit me and joint pain for about 24hours. Everyone of my treatments have left me with differnt side effects.
If you have burning I strongly recommend a small frozen bottle of water between your legs---It really helped me.
I thought they took that drug off the market?? Hmmm must be back on. Levaquin can cause dark urine which means its affecting your liver. You've got to drink tons of water taking this drug.
See if your doc can't switch you to Keflex.
Definately have it checked if you're not taking any other drugs.
Yes, you certainly want to talk to the doctor if you have bright orange urine.
Here are some things that can cause it: [url=hhttp://www.wrongdiagnosis.com/symptoms/orange_urine/side-effects.htmttp://]Orange Urine[/url]
Blood can cause orange but usually not "bright".
I'd assume your not on Pyridium (Phenazopyridine)as there would have been a label on the bottle saying it can cause bright orange urine. That is often given to folks on BCG to numb the bladder a bit when there is pain.
Coumadin/Warfarin and other blook thinners.
Anyway, talk to your doctor about that one for sure.
Good luck! Hope you get the dose cut back so your symptoms are not so severe.